Hydroxychloroquine adverse reaction

Options

I have just been prescribed Hydroxy but after two days I started vomiting all day had a migraine level headache and a rash on my neck and face I stopped taking it and all symptoms have stopped. Has anyone else had this type of reaction to this medication did it pass ?

Comments

  • frogmorton
    frogmorton Member Posts: 29,640
    Options

    I hope you've spoken to someone medical about this reaction. Sounded quite scary. All I has was stomach issues.

    Toni

  • Kempkat
    Kempkat Member Posts: 13
    Options

    Not yet of course I will speak with my Rheumatologist whom I am seeing in a couple of weeks just hoping there’s something else I can take instead !

  • frogmorton
    frogmorton Member Posts: 29,640
    Options

    I am glad @Kempkat

    There are a lot of different DMARDs they can try you on yes.

    I hope you're doing ok in the meantime.

    Toni

  • Mrboss
    Mrboss Member Posts: 3
    Options

    I hope you get better. I had the same issue but wasn't this bad. Still trying to get used to. Get severe headaches and also makes me feel weird and having trouble sleeping with nightmares and impacting my memory. I am due to see my nurse this week so will be discussing these side effects and will see. I used to take it before bed but have recently changed it to mornings to try and reduce impact on my sleep. Let's see. Hope you are doing ok!

  • Welsh1
    Welsh1 Member Posts: 88
    Options

    I had headache for a few weeks and stomach ache but it touch wood is working reduced stiffness

  • Woofy
    Woofy Member Posts: 330
    Options

    I had mouth ulcers on Hydroxychloraquine I took it for 9 weeks, I also got muscle cramps, and a rash.

    had to come off it.